# SDR CA980330012

- Difficulty date: March 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bnorm BN2B21
- Aircraft time: 4,419 hours
- Engine: Lyc IO540K1B5
- System (JASC): 2720 · Rudder Control System
- Part: Housing
- Part number: NB32B117
- Condition: Loose
- Location: Rudder Lever
- Part time: 3,348 hours
- Component: Lever, NB456967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PORT SIDE BEARING HOUSING WAS MOVING ON ITS MOUNTING IN THE RUDDER LEVER. MOVEMENT ALLOWED AS A RESULT OF MOUNTING HARDWARE WORKING LOOSE.
